Facebook Pixel

Am I Pregnant after Unprotected Sex Join this Group

took next choice pill and a week after i started spotting

By November 9, 2012 - 7:22am

My fiance and I had unprotected sex and we decided to take the next choice pill and a week.after taking the pill I had some spotting and till these day I have been spotting these is like my 12th day and I'm still spotting is these normal I am scheduled to get my period on Nov 12 will I still get it

By October 13, 2014 - 11:24pm

Spotting is a side effect of the pill,as the pill contains a high dose of hormones it can mess up your cycle. The spotting should clear up till the time of your next period.
As for your expected period, its not sure. It can come earlier or later than you expect it to. You just have to wait and see. Its most likely that the pill will delay it though. So don't worry if you get your periods late.

October 13, 2014 - 11:24pm
By January 4, 2014 - 2:22pm

I have taken Plan B, in fact a few months ago. I took it and about 2 weeks later for me I had spotting which then was a full blown period. I got my period about 3 days earlier than I normally did, and it lasted for the same amount of time. Spotting is normal for Plan B.

January 4, 2014 - 2:22pm
EmpowHER Guest
By Anonymous November 16, 2012 - 7:30pm

Hi lilivas,

Welcome to EmpowHER. After taking an emergency pill, most women experience changes on their next period. Such as an earlier, heavier or lighter, longer or shorter period.  



November 16, 2012 - 7:30pm

Group Leader

Related Topics


If you have recently had unprotected sex (either by choice, birth control failure or some other reason) and are worried that you may be pregnant this is the group for you! Many women are scared, worried and anxious during the agonizing several weeks of waiting to find out if they are pregnant. Please join in the discussion to talk about your feelings, thoughts and fears with other women who are going through this same situation.


This Group is Open to all EmpowHER.com members